# SDR N6WA2025011402

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N523GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10125
- Aircraft time: 43,233 hours, 33,785 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT WARNING. WOULD NOT PRESSURIZE. PERFORMED PRESSURIZATION OF AC SYSTEM WITH ENGINES IAW CRJ AMM 21-51-00, OPS CHECK OF BLEED AIR MANUAL CONTROL IAW CRJ AMM 36-10-00. PERFORMED PRESSURIZATION OF THE A/C IAW CRJ AMM 21-31-00. ALL OPS CHECKS GOOD AT THIS TIME.
